Convergence of an algorithm for the largest singular value of a nonnegative rectangular tensor

Guanglu Zhou, Louis Caccetta, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

25 Citations (Scopus)

Abstract

In this paper, we present an iterative algorithm for computing the largest singular value of a nonnegative rectangular tensor. We establish the convergence of this algorithm for any irreducible nonnegative rectangular tensor.
Original languageEnglish
Pages (from-to)959-968
Number of pages10
JournalLinear Algebra and Its Applications
Volume438
Issue number2
DOIs
Publication statusPublished - 15 Jan 2013

Keywords

  • Convergence
  • Iterative method
  • Nonnegative tensor
  • Singular value

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology
  • Numerical Analysis

Cite this